DOI 10.3389/fendo.2023.1236946
Immune checkpoint inhibitor- and phosphatidylinositol-3-kinase inhibitor-related diabetes induced by antineoplastic drugs: two case reports and a literature review.
Аннотация
Immune checkpoint inhibitor (ICI)- and phosphatidylinositol-3-kinase inhibitor (PI3Ki)-related diabetes mellitus are common side effects of anti-tumor drug use that present mainly as hyperglycemia. Here, we present two case reports of diabetes mellitus caused by the use of tremelimumab and apalutamide, respectively, in cancer treatment, and a comprehensive, comparative review of the literature on these forms of diabetes. Case 1 presented with diabetic ketoacidosis and was diagnosed with ICI-related diabetes mellitus and treated with insulin. Case 2 was diagnosed with PI3Ki-related diabetes mellitus, and her blood glucose level returned to normal with the use of metformin and dapagliflozin. We systematically searched the PubMed database for articles on ICI- and PI3Ki-related diabetes mellitus and characterized the differences in clinical features and treatment between these two forms of diabetes.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.